Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil Nightmare - very very long ace

Posted by Justherself54 on June 6, 2008, at 18:50:04

In reply to Re: Nardil Nightmare - very very long Phoenix1, posted by ace on June 5, 2008, at 1:48:01

> I have to post my thoughts on this real soon........

What do you think the risks would be for him to restart Nardil? Would there be a risk for the worsening/reoccurence of PRES or another hypertensive crisis? This is a very unique situation...I would be very interested as to what your thoughts are.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Justherself54 thread:830220
URL: http://www.dr-bob.org/babble/20080606/msgs/833353.html